Alert archive / Maine / Gale Warnings in 2011
Gale Warning 19, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Apr 4, 2011, 3:19 PM EDT. It took effect at Apr 4, 2011, 6:00 PM EDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 3:19 PM EDT (19:19 UTC)
- In effect from
- Apr 4, 2011, 6:00 PM EDT
- Expired
- Apr 5, 2011, 3:24 PM EDT
- In force
- 21 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
820 WHUS71 KCAR 041919 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 319 PM EDT MON APR 4 2011 ANZ050>052-050330- /O.UPG.KCAR.SC.Y.0034.110404T2000Z-110405T1200Z/ /O.NEW.KCAR.GL.W.0019.110404T2200Z-110406T0000Z/ /O.UPG.KCAR.GL.A.0010.110405T1200Z-110406T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 319 PM EDT MON APR 4 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
568 WHUS71 KCAR 050100 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 900 PM EDT MON APR 4 2011 ANZ050>052-051000- /O.CON.KCAR.GL.W.0019.000000T0000Z-110406T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 900 PM EDT MON APR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORTON
109 WHUS71 KCAR 050714 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 314 AM EDT TUE APR 5 2011 ANZ050>052-051600- /O.CON.KCAR.GL.W.0019.000000T0000Z-110406T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 314 AM EDT TUE APR 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
392 WHUS71 KCAR 051350 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 950 AM EDT TUE APR 5 2011 ANZ050>052-052200- /O.CON.KCAR.GL.W.0019.000000T0000Z-110406T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 950 AM EDT TUE APR 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
728 WHUS71 KCAR 051924 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 324 PM EDT TUE APR 5 2011 ANZ050>052-060330- /O.CAN.KCAR.GL.W.0019.000000T0000Z-110406T0000Z/ /O.NEW.KCAR.SC.Y.0035.110405T1924Z-110406T2200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 324 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Apr 4, 4:25 AM EDT, 10 hours 54 minutes earlier.
Area forecast discussion, Apr 4, 4:25 AM EDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
425 AM EDT MON APR 4 2011
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY. STRONG LOW PRESSURE
FROM THE GREAT LAKES WILL APPROACH TONIGHT AND TRACK WELL NORTH OF
THE REGION TUESDAY. THIS LOW WILL BRING A WARM FRONT ACROSS THE
REGION LATE TONIGHT...AND THEN A COLD FRONT CROSSING THE REGION
TUESDAY AFTERNOON. HIGH PRESSURE IS EXPECTED TO SLOWLY BUILD
TOWARD THE REGION MIDWEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
GUIDANCE INDICATES THE FIRST BATCH OF PRECIP WITH THE INITIAL
WARMING IN THE 850-700 MB LAYER TO ARRIVE THIS AFTN ACROSS MOST OF
THE FA...WITH CLDS INCREASING AHEAD OF THIS PRECIP THRU THE MORN
AND MIDDAY HRS. PRECIP TYPE WILL BE TRICKY...TO SAY THE LEAST.
DESPITE SIG ABV FZG-BL TEMPS THIS AFTN...ENOUGH COLD AIR WILL BE
PRESENT FROM 925-850 MB ACROSS THE NRN HLF OF THE FA FOR RN TO MIX
WITH AND EVEN CHG TO ALL SN BY LATE AFTN WHEN COMBINED WITH
EVAPORATIONAL COOLING OF VERY DRY LLVL AIR.
THEN THE QUESTION IS HOW LONG SN AND MIXED PRECIP HANG IN ACROSS
THE N TNGT. MODELS VARY CONSIDERABLY ON THIS DETAIL...WITH THE NAM
AND ECMWF INDICATING ENOUGH LLVL COLD AIR FOR PL- AND EVEN FZRA-
HOLDING IN ACROSS THE N...E OF THE HIGHER TRRN UNTIL AFT MIDNIGHT
BEFORE GIVING WAY TO MILDER ABV FZG TEMPS VERY LATE TNGT. THE CANGEM
ON THE OTHER HAND...BRINGS 925 MB TEMPS ABV ZERO DEG C EVEN ACROSS
XTRM NRN PTNS OF THE FA BY 03Z...LIMITING SNFL DURATION TO WITHIN
A FEW HRS AFT ONSET AND ALLOWING FOR A QUICK TRANSITION TO PL- AND
THEN RN DURG THE LATE EVE HRS AT THE LATEST. BETWEEN THESE TWO
SCENARIOS IS THE GFS....AND THIS IS WHERE WE LEVERAGED PRECIP
TRANSITION TIMING ON...WITH LGT SN ACROSS THE FAR N CHGNG TO SLEET
BY LATE EVE AND THEN TO ALL RN AT OR SHORTLY AFT MIDNIGHT. WE USED
PRECIP FROM THICKNESS TO GENERATE PRECIP GRIDS...AND CHGD ANY
-FZRA TO -PL. ONE REASON FOR THIS IS THAT EVEN THE NAM...THE COLDEST
OF THE MODEL SOLUTIONS FOR TNGT HARDLY BROUGHT SFC TEMPS BETWEEN
00-06Z BLO FZG...EVEN ACROSS THE ALLAGASH AND ST JOHN VLYS WITH
ALL OTHER MODELS CALLING FOR JUST ABV FZG LOW TEMPS THIS TM PD.
THIS SUGGESTS TO MUCH LLVL WARM ADVCN FOR PRECIP CHG TO -FZRA FROM
-PL OVR THIS AREA...SUGGESTING TRANSITION TO PLAIN RN. THE OTHER
REASON IS THAT BOTH THE NAM (DUE TO SN CVR) AND THE GFS (DUE TO SN
CVR AND NEARBY TRRN EFFECTS) OFTEN RESULT IN A SFC-BL COLD BIAS
IN THE FACE OF STRONG LLVL SRLY WIND WARM ADVCN EVENTS.
WITH ALL SAID AND DONE...WE INDICATE A MAX OF 2 INCHES OF SNFL
BEFORE THE TRANSITION ACROSS THE XTRM NW WITH LESSER AMOUNTS SWRD
AND WILL HOLD OFF ON AND WINT WX ADVS ATTM. WE ALSO SHOW ALL RN S
OF A DOVER-FOXCROFT TO MILLINOCKET LN THIS AFTN THRU TNGT...WITH
SFC TO BL TEMPS TO WARM AND NOT ENOUGH COLD AIR ALF TO FACILITATE
SN OR MIXED PRECIP.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
SURFACE LOW PRESSURE WILL BE WELL NORTH OF THE FORECAST AREA TUESDAY
MORNING WITH THE ASSOCIATED UPPER TROUGH STILL BACK ACROSS THE GREAT
LAKES. THIS WILL PLACE THE FORECAST AREA UNDER STRONG SOUTHWEST FLOW
AND THEREFORE WARM AIR ADVECTION. AS SUCH A MILD AND BREEZY DAY IS
EXPECTED FOR TUESDAY. TEMPERATURES ARE A BIT TRICKY AS THERE IS SOME
UNCERTAINTY AS TO FAR HOW NORTH THE MILD AIR WILL MAKE IT. THE 00Z
GFS KEEPS THE WARMEST AIR SOUTH OF A HOULTON TO MILLINOCKET TO
DOVER-FOXCROFT LINE. THE NAM HAS THE SAME IDEA THOUGH ITS TEMPS ARE
QUITE A BIT COOLER. HAVE STAYED CLOSER TO THE WARMER GFS...WITH
TEMPERATURES SOUTH OF THIS LINE REACHING INTO THE UPPER 40S TO LOWER
50S. FURTHER NORTH...UPPER 30S TO LOWER 40S CAN BE EXPECTED. EVEN
WITH THE COOLER TEMPERATURES IN NORTHERN SECTIONS...ALL AREAS WILL
BE WARM ENOUGH FOR RAIN THROUGH MUCH OF THE DAY UNTIL A FRONT PASSES
THROUGH TUESDAY AFTERNOON AND TEMPERATURES BEGIN TO DROP. THE OTHER
CONCERN FOR TUESDAY WILL BE THE WINDS ESPECIALLY DOWNEAST. A POTENT
LOW LEVEL JET WILL MOVE ACROSS THE REGION AHEAD OF THE FRONT. THE
STRONGEST PART OF THE JET WILL BE OVER DOWNEAST AND COASTAL
MAINE...BUT A STRONG INVERSION WILL ALSO EXIST IN THESE AREAS DUE TO
THE COOLER MARINE LAYER AT THE SURFACE. THIS WOULD PROHIBIT THESE
STRONG WINDS FROM REACHING THE SURFACE. AT THIS TIME IT APPEARS
GUSTS SHOULD TOP OUT AROUND 35 MPH WITH A FEW REACHING 40 MPH.
HOWEVER LATER SHIFTS WILL HAVE TO KEEP AN EYE ON THIS AS A WIND
ADVISORY WILL MOST LIKELY BE NEEDED IF THE WINDS CAN BREAK THROUGH
THE INVERSION AND REACH THE SURFACE.
FOR TUESDAY NIGHT AND WEDNESDAY...PRECIPITATION WILL TAPER OFF TO
SHOWERS AFTER THE FRONTAL PASSAGE. WINDS WILL BECOME NORTHWEST WHICH
WILL KEEP PRECIPITATION IN THE USUAL UPSLOPE FAVORED REGIONS THROUGH
WEDNESDAY. ALTHOUGH SOME RAIN MAY MIX IN WEDNESDAY
AFTERNOON...EXPECT MAINLY SNOW SHOWERS AS A COOLER AIRMASS WILL
SETTLE OVER THE REGION BEHIND THE FRONT. ANY ACCUMULATIONS WILL BE
LIGHT AND LESS THAN AN INCH. TEMPERATURES WILL BE QUITE A BIT COOLER
ON WEDNESDAY ESPECIALLY IN THE ALLAGASH AND AROOSTOOK COUNTY AREAS
WHERE HIGHS WILL ONLY BE IN THE LOWER TO MID 30S. FURTHER
SOUTH...PARTIAL SUNSHINE SHOULD ALLOW TEMPERATURES TO REACH INTO THE
LOWER 40S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A NICE STRETCH OF WEATHER WILL START THE LONG TERM PERIOD. HIGH
PRESSURE WILL SETTLE OVER THE STATE OF MAINE WEDNESDAY NIGHT AND
LINGER INTO THE WEEKEND. TEMPERATURES WILL BE A BIT COOL FOR EARLY
APRIL BUT THE SUNSHINE WILL BE ABUNDANT UNDER SUNNY TO MOSTLY SUNNY
SKIES. A LOW PRESSURE SYSTEM MAKES A RUN AT THE FORECAST AREA FRIDAY
AND FRIDAY NIGHT BUT SHOULD STAY WELL TO OUR SOUTH WITH
PRECIPITATION STAYING RESTRICTED TO CENTRAL AND SOUTHERN NEW
ENGLAND. THE NEXT REAL CHANCE OF PRECIPITATION COMES SATURDAY
AFTERNOON AND SUNDAY WITH BOTH THE GFS AND ECMWF INDICATING LOW
PRESSURE MOVING BY JUST TO OUR NORTH. THIS SHOULD ALLOW THE
PRECIPITATION TO FALL MAINLY AS RAIN...THOUGH IT WILL MIX WITH
AND/OR CHANGE TO SNOW AT NIGHT. TEMPERATURES WILL BE JUST A BIT
BELOW NORMAL THROUGH FRIDAY...BUT SHOULD RISE INTO THE MID TO UPPER
40S SATURDAY AND SUNDAY.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR ALL SITES THIS MORN...LOWERING TO MVFR CLGS/VSBYS
WITH LGT RN/SN BY LATE AFTN...THEN TO IFR ALL SITES TNGT WITH
MIXED PRECIP NRN TAF SITES CHGNG TO ALL RN BY LATE TNGT.
SHORT TERM: WIDESPREAD MVFR WITH IFR POSSIBLE AT TIMES THROUGH
TUESDAY EVENING IN RAIN AND FOG AS A FRONTAL BOUNDARY MOVES ACROSS
THE REGION. GUSTY WINDS ARE EXPECTED WITH THE HIGHEST GUSTS AT
KBGR AND KBHB. IMPROVING CONDITIONS LATE TUESDAY NIGHT AND
WEDNESDAY ESPECIALLY IN SOUTHERN AREAS WHERE CLEARING SKIES ARE
EXPECTED. LIGHT SNOW SHOWERS AND OCCASIONAL MVFR WILL CONTINUE TO
BE POSSIBLE AT KCAR/KPQI/KHUL THROUGH WEDNESDAY. CLEAR SKIES AND
VFR AT ALL TERMINALS BY THURSDAY MORNING...TO CONTINUE THROUGH
FRIDAY.
&&
.MARINE...
NEAR TERM: OPTD TO GO WITH AN SCA BEGINNING LATE THIS AFTN AND
CONTG THRU TNGT AS SRLY WINDS INCREASE TO 25 KT GUSTS. WV HTS
SHOULD CORRESPONDINGLY INCREASE TO WELL ABV 5 FT OVR OUTER MZS
BY TNGT. USED WW3 FOR WV HTS...XCPT WENT A LITTLE ABV FOR ERLY
THIS MORN GIVEN BUOY WV HTS ABOUT A FOOT HIGHER THAN GUIDANCE
ATTM OF THIS UPDATE.
SHORT TERM: LOW PRESSURE MOVING TO THE NORTH OF THE WATERS AND
THE ASSOCIATED FRONTAL PASSAGE TUESDAY AFTERNOON WILL RESULT IN
STRONG SOUTH TO SOUTHWEST WINDS. GUSTS OF 30 KT ARE
EXPECTED...WITH A FEW OF 35 KT OR MORE. A GALE WATCH HAS BEEN
RAISED FOR TUESDAY AS THE STRONGEST GUSTS ARE EXPECTED DURING THIS
PERIOD. HOWEVER SMALL CRAFT ADVISORY CRITERIA WILL MOST LIKELY BE
MET TUESDAY NIGHT INTO WEDNESDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
ANZ050>052.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY FOR ANZ050>052.
&&
NEAR TERM...VJN
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...VJN
MARINE...VJN/HASTINGSHazardous weather outlook, Apr 4, 3:46 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 346 AM EDT MON APR 4 2011 MEZ001>006-050800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 346 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ011-015>017-029>032-050800- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 346 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG GUSTY WINDS ARE POSSIBLE TUESDAY IN ADVANCE OF AN OCCLUDED FRONT CROSSING THE REGION. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-050800- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 346 AM EDT MON APR 4 2011 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MBH
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:07 AM EDT | Gale Watch | CAR | 12 hr | |
| Apr 4, 3:07 AM EDT | Small Craft Advisory | CAR | 12 hr | |
| Apr 4, 3:34 PM EDT | Wind Advisory | CAR | Hancock, Penobscot, Washington | 24 hr |
| Apr 4, 7:09 PM EDT | Winter Weather Advisory | CAR | Hancock, Penobscot, Washington | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.